# SDR IXXA20180523024

- Difficulty date: May 23, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 87,644 hours, 27,707 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Part number: 141T486313
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HANDLE LATCH SLIP BROKEN.   HANDLE GOES TO 90 PERPENDICULAR TO WINDOW WITH ALMOST ZERO PRESSURE. ADJUSTED THE WINDOW STRIKE BRACKET ON THE FIRST OFFICER'S SIDE IAW IAI 56-11-02. OPS CHECKED GOOD.
